# SDR AT0700020

- Difficulty date: October 11, 2006
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT DOOR JAMB HAVE CORROSION ON THE AFT AND CENTER SECTION.  INSTALLED REPAIR SPLICE ON AFT LOWER DOOR JAMB BETWEEN STA 994.000 AND STA 954.000 IAW SRM 53-20-15 FIG 201. 7075-0 40, SIZE 5 X 6 INCHES.  HEAT TREATED IAW PMS24PS-01.
